Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Elementary Proof of Error Estimates for the Trapezoidal Rule

D. Cruz-Uribe and C. J. Neugebauer
Mathematics Magazine
Vol. 76, No. 4 (Oct., 2003), pp. 303-306
DOI: 10.2307/3219088
Stable URL: http://www.jstor.org/stable/3219088
Page Count: 4
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
An Elementary Proof of Error Estimates for the Trapezoidal Rule
Preview not available

Page Thumbnails

  • Thumbnail: Page 
303
    303
  • Thumbnail: Page 
304
    304
  • Thumbnail: Page 
305
    305
  • Thumbnail: Page 
306
    306